she took the pill 3 weeks ago around the 3rd and had 2 day bleeding a week after. Her usual period comes in in the middle of the month. she has not had any side effects or bleeding after the first week and is now having bad abdominal pain and nausea on the 23rd, 3 weeks after.
I don't know if that could be from the plan B. Her regular period will probably be late too. That I do know plan B can cause. I really wish girls would get on birth control and not depend on plan B so much. Its not as effective as birth control, and is only meant for emergencies.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Dec 2018 • 18 answers
Updated 22 Dec 2014 • 1 answer
Updated 14 Feb 2015 • 1 answer
Updated 22 Nov 2016 • 1 answer
Updated 21 Sep 2017 • 1 answer